# SDR HNAA2009041700127

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 42,953 hours, 47,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 42,953 hours, 47,347 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHTING ON RIGHT FUSELAGE IAW 33-51-00-08.  NO FIX.  RE-ATTACHED BULB CONNECTION BEHIND LAVATORY.  OPERATIONAL CHECK GOOD.
